MAUDE Adverse Event Report: ORALKLEEN LLC ORALKLEEN; POWERED TOOTHBRUSH

ORALKLEEN LLC ORALKLEEN; POWERED TOOTHBRUSH
Model Number V1
Medical Device Problem Codes Defective Component (2292); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
An experienced icu nurse had just started to brush a cooperative patient's teeth using one of the prepackaged replacement toothbrush heads.She said the patient barely bit down and the brush head popped off.It landed on his tongue and she quickly stuck her fingers inside his mouth to fish it out and save it.The failed parts were gathered and returned to a company representative for investigation.

Brand Name
ORALKLEEN
Common Device Name
POWERED TOOTHBRUSH
Manufacturer (Section D)
ORALKLEEN LLC
1 n. 1st st.
ste 7200
phoenix AZ 85004
Manufacturer (Section G)
SHENZHEN RISUN TECHNOLOGY CO., LTD
building a, no.6 of xinmu road
xinmu community
pinghu, shenzhen guangdong 51811 1
CH   518111
Manufacturer Contact
president, coo kenzler
1 n. 1st st
ste 7200
phoenix, AZ 85004
6027672422
MDR Report Key16462812
Report Number3018418236-2023-00001
Device Sequence Number2493539
Product Code JEQ
UDI-Device Identifier00850030081001
UDI-Public00850030081001
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Remedial Action Inspection,Other,Replace
Type of Report Initial
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberV1
Device Catalogue Number6150100
Device Lot Number0422
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2022
Initial Report FDA Received Date03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown